Theorems on the cardinality of families of sets in compact Hausdorff spaces
Doklady Akademii Nauk, Tome 226 (1976) no. 5, pp. 993-996
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_226_5_a0,
author = {A. V. Arkhangel'skii},
title = {Theorems on the cardinality of families of sets in compact {Hausdorff} spaces},
journal = {Doklady Akademii Nauk},
pages = {993--996},
year = {1976},
volume = {226},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_226_5_a0/}
}
A. V. Arkhangel'skii. Theorems on the cardinality of families of sets in compact Hausdorff spaces. Doklady Akademii Nauk, Tome 226 (1976) no. 5, pp. 993-996. http://geodesic.mathdoc.fr/item/DAN_1976_226_5_a0/